# SDR AWXA0000994

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT AT SEAT 24 LEFT WAS FOUND INOP. A NEW TERMINAL END WAS INSTALLED ON THE WIRE, OPS CHECKED GOOD
